Remarks on the superposition measurability of a multivalued function
Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 70-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_3_a8,
author = {V. Zigmunt},
title = {Remarks on the superposition measurability of a~multivalued function},
journal = {Matemati\v{c}eskie zametki},
pages = {70--72},
year = {1990},
volume = {48},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a8/}
}
V. Zigmunt. Remarks on the superposition measurability of a multivalued function. Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 70-72. http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a8/